MAC Medication and long term side effects
Hi Everyone, I wonder if someone can inform me: I have just decreased an 18 month regime of daily big 3 to three times a week to keep away the bugs during covid. My question is to the suceptibility negative effects to the liver, the reduction in bone marrow, and other possible medical issues that can arise with chronicty of mac and on going meds? Does anyone who is without secondary medical issues have any experience of this?
Interested in more discussions like this? Go to the MAC & Bronchiectasis Support Group.
@derbetal Are you taking Azithromycin by any chance? That is a common one that can cause tinnitus. If you are on it, it can be substituted with Clarythromycin (if your suseptability test allows).
I am taking Azithromycin. Thank you so much. I have a visit with my ID doctor next week. Will ask him if I can switch. They are trying to keep me. . on the meds I am on as they think i can quit in October.
@windwalker…terri….ironic…just sent you a private message to see how things are…after you made a comment on a response to another member…..things fine here…..our state went into lockdown a short while after l returned from sister's in Arizona….so that was good….health was good…no bronchitis for the first time in years….learned to use Zoom so stayed connected with a number of volunteer activities….well supplied with Toilet paper….two floors in house so hubby and I could each have own distance as needed….retired so ok with income….we are/were lucky….how about you and family??terri
To which Terri are you speaking?